Volume 22, No. 2 (2018)

Download front cover from here (pdf file).
Download second cover from here (pdf file).

U.A. ABASIEKWERE, I.M. ESUABANA, I.O. ISAAC, AND Z. LIPSCEY
EXISTENCE THEOREM FOR LINEAR NEUTRAL IMPULSIVE DIFFERENTIAL EQUATIONS OF THE SECOND ORDER

Full Text | Paper Details doi: 10.12732/caa.v22i2.1 | BibTeX |
Published: January 16, 2018


RUOJUN ZHANG, JINGJING ZHANG, AND CHUNYU YANG
GLOBAL EXPONENTIAL STABILITY OF POSITIVE PERIODIC SOLUTIONS FOR AN IMPULSIVE LASOTA-WAZEWSKA MODEL WITH DELAYS

Full Text | Paper Details doi: 10.12732/caa.v22i2.2 | BibTeX |
Published: January 16, 2018


KULDIP RAJ AND CHARU SHARMA
A CONNECTION BETWEEN INFINITE MATRIX AND SEMINORM TO ORIGINATE ORLICZ VECTOR VALUED SEQUENCE SPACES AND THEIR STATISTICAL CONVERGENCE

Full Text | Paper Details doi: 10.12732/caa.v22i2.3 | BibTeX |
Published: January 16, 2018


V.I. SLYN'KO, V.S. DENYSENKO, AND I.V. ATAMAS
STABILITY BY THE LINEAR APPROXIMATION OF DISCRETE DYNAMICAL SYSTEMS IN SPACE $conv(\Bbb R^n)$
Full Text | Paper Details doi: 10.12732/caa.v22i2.4 | BibTeX |
Published: January 21, 2018

D. VIVEK, K. KANAGARAJAN, AND S. SIVASUNDARAM
ON THE BEHAVIOR OF SOLUTIONS OF HILFER-HADAMARD TYPE FRACTIONAL NEUTRAL PANTOGRAPH EQUATIONS WITH BOUNDARY CONDITIONS
Full Text | Paper Details doi: 10.12732/caa.v22i2.5 | BibTeX |
Published: January 21, 2018

M. IRANMANESH AND F. SOLEIMANY
SIMULTANEOUS FARTHEST POINTS AND NORM DERIVATIVES IN BANACH SPACES
Full Text | Paper Details doi: 10.12732/caa.v22i2.6 | BibTeX |
Published: March 22, 2018

M. VIJAYASHREE AND R. UTHAYAKUMAR
DISTRIBUTION FREE CONTINUOUS-REVIEW INVENTORY MODEL WITH A SERVICE LEVEL CONSTRAINT USING PIECEWISE LINEAR LEAD TIME CRASHING COST
Full Text | Paper Details doi: 10.12732/caa.v22i2.7 | BibTeX |
Published: March 22, 2018

E.J. ALLEN AND B.B.U.P. PERERA
BIOLOGICAL AGING MODELED WITH STOCHASTIC DIFFERENTIAL EQUATIONS
Full Text | Paper Details doi: 10.12732/caa.v22i2.8 | BibTeX |
Published: March 22, 2018

Xiguang Li
POSITIVE SOLUTIONS FOR SYSTEMS OF NONLINEAR FOURTH-ORDER DIFFERENTIAL EQUATIONS WITH P-LAPLACIAN
Full Text | Paper Details doi: 10.12732/caa.v22i2.9 | BibTeX |
Published: March 22, 2018

JULIETA BOLLATI AND DOMINGO A. TARZIA
EXPLICIT SOLUTION FOR THE ONE-PHASE STEFAN PROBLEM WITH LATENT HEAT DEPENDING ON THE POSITION AND A CONVECTIVE BOUNDARY CONDITION AT THE FIXED FACE
Full Text | Paper Details doi: 10.12732/caa.v22i2.10 | BibTeX |
Published: March 22, 2018

Communication in Applied Analysis
An International Journal for Theory and Applications
ISSN 1083-2564

Volume 22, No. 2 (2018)

Date: April, 2018